What is the after effect of taking minastrin FE 24?
I am 45 and have large fibroids that cause heavy bleeding. I am also have sever perimenopause symptoms such as extreme irritability and unable to sleep through the night. My doctor has prescribed Minastrin FE 24 in hopes that it will help with all of the above symptoms/issues. I have heard horrible reviews about this pill causing heavy bleeding, psychotic episodes etc. Any advice?
Hi.Thanks for writing on HCM. Nausea, vomiting, headache, bloating, breast tenderness, swelling of the ankles/feet (fluid retention) or weight change may occur after taking Minasterin FE 24.Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effects persist or worsen I would always suggest to consult your doctor. Hope this answers your query.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]